Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some Aspects of Non-Normality Tests in Systems of Regressions Equations
Jönköping University, Jönköping International Business School, JIBS, Economics.
Jönköping University, Jönköping International Business School, JIBS, Economics.
2001 (English)In: Communications in statistics. Simulation and computation, ISSN 0361-0918, E-ISSN 1532-4141, Vol. 30, no 2, p. 291-310Article in journal (Refereed) Published
Abstract [en]

In this paper, a short background of the Jarque and McKenzie (JM) test for non-normality is given, and the small sample properties of the test is examined in view of robustness, size and power. The investigation has been performed using Monte Carlo simulations where factors like, e.g., the number of equations, nominal sizes, degrees of freedom, have been varied.

Generally, the JM test has shown to have good power properties. The estimated size due to the asymptotic distribution is not very encouraging though. The slow rate of convergence to its asymptotic distribution suggests that empirical critical values should be used in small samples.

In addition, the experiment shows that the properties of the JM test may be disastrous when the disturbances are autocorrelated. Moreover, the simulations show that the distribution of the regressors may also have a substantial impact on the test, and that homogenised OLS residuals should be used when testing for non-normality in small samples.

Place, publisher, year, edition, pages
2001. Vol. 30, no 2, p. 291-310
Keywords [en]
Non-normality test, Systems of equations, Residuals, Monte Carlo
National Category
Economics
Identifiers
URN: urn:nbn:se:hj:diva-10557DOI: 10.1081/SAC-100002368OAI: oai:DiVA.org:hj-10557DiVA, id: diva2:246110
Available from: 2009-10-08 Created: 2009-10-08 Last updated: 2017-12-13Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Holgersson, ThomasShukur, Ghazi

Search in DiVA

By author/editor
Holgersson, ThomasShukur, Ghazi
By organisation
JIBS, Economics
In the same journal
Communications in statistics. Simulation and computation
Economics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 320 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf